Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pimples and black marks due to oily skin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help you
User :   i have some skin problem
Doctor :   ok
User :   before some years
Doctor :   ok
User :   got so many pimples and all
User :   now i hv some small dots in my face and some black marks
Doctor :   since when you have
Doctor :   ok
User :   last 3 to 4 years
User :   now i need solutions for that
Doctor :   is your skin isoily
User :   i hv oily face
User :   yes
Doctor :   do you get pimples
User :   now?
Doctor :   yes
User :   sometimes rarely i will get
User :   but not much
Doctor :   ok
Doctor :   are you using any medications
User :   first i want solution for oily and second for mark and small dots
User :   no
Doctor :   wash your face 2-3 times daily with medicated soap
User :   medicated soap means?
User :   any specific brand?
Doctor :   xxxxsoap
User :   ok
User :   and marks and small dots
User :   i hv tried acnil soap before 1 year
User :   but no improvement in that
User :   i hv used for nearly 3 months
Doctor :   ok
Doctor :   you apply xxxx gel in the morning
Doctor :   and xxxx gel in evening

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor